# SDR AALA201606209012

- Difficulty date: June 17, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 19,448 hours, 16,289 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730118
- Part serial: 14196H2289
- Condition: Cracked
- Location: Cockpit
- Part time: 2,476 hours, 2,241 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  F/O`S WINDSHIELD RT LOWER CORNER CRACKED.  REPLACED WINDSHIELD IAW AMM 56-11-00.
